# SDR FDEA201409302869

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110178
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 28R HAS CORROSION ON INBD SIDE AT BS 1340.  CLEANED AREA, AND FOUND OUT OF LIMITS IAW SRM 53-00-03.  INSTALLED REPAIR IAW SRM 53-00-03 FIG 201 DET 3 REPAIR 2.  MAJOR REPAIR..
